By Topic

Tight Performance Bounds for Permutation Invariant Binary Linear Block Codes Over Symmetric Channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kostis Xenoulis ; Department of Informatics and Telecommunications, University of Athens, Greece ; Nicholas Kalouptsidis

Random coding performance bounds for L-list permutation invariant binary linear block codes transmitted over output symmetric channels are presented. Under list decoding, double and single exponential bounds are deduced by considering permutation ensembles of the above codes and exploiting the concavity of the double exponential function over the region of erroneous received vectors. The proposed technique specifies fixed list sizes L for specific codes under which the corresponding list decoding error probability approaches zero in a double exponential manner. The single exponential bound constitutes a generalization of Shulman-Feder bound and allows the treatment of codes with rates below the cutoff limit. Numerical examples of the new bounds for the specific category of codes are presented.

Published in:

IEEE Transactions on Information Theory  (Volume:57 ,  Issue: 9 )